# SDR SWAA2023112414491

- Difficulty date: October 25, 2023
- Submitted: November 24, 2023
- Operation: Air carrier
- Aircraft: N7888A
- Make and model: Boeing 737752
- Aircraft serial: 35124
- Aircraft time: 52,977 hours, 27,703 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Pulled
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 242PF UPPER SKIN HAS AREAS OF PULLED STRANDS.<[01] DUE TO EXTENT OF DAMAGE FABRICATED NEW 242PF FLOOR PANEL FROM BMS4-23TY2 LOT#1541638-1; INSERTS INSTALLED USING BMS5-107 LOT#1538621-1 THEN CURED USING HEAT LAMP AND THERMOMETER ATS2192 CAL DUE DATE 09/2024 THEN PART MARKED PANEL IAW SRM 53-00-50-2R-1 PARA 1A(NOTE); PARA 5S AND BOEING DWG 146A5810-100.;[02] CORRECTION TO ITEM #1. SRM REFERENCED SHOULD BE SRM 53-00-50-2R-0.;[03] INSPECTED AND VERIFIED CORRECTIVE ACTIONS.;[04] ATTACHED CURE SHEET.;[05] FINAL INSPECTION. JOB COMPLETE.
